# SDR 05FDEA01576

- Difficulty date: June 10, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Static Port
- Part number: ACP803047
- Part serial: 268
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LEFT HAND PRIMARY STATIC PORT (PRESSURE COMPENSATING PLATE ASSEMBLY) EXTERIOR SURFACE FOUND WITH SEVERAL PIT MARKS.  FUSELAGE, LEFT HAND PRIMARY STATIC PORT REMOVED AND REPLACED PER AMM 34-11-03-4.  CRITICAL WAVINESS CHECK COMPLIED WITH PER WORK CARD 34T1201, PRIMARY / ALTERNATE STATIC PORT WAVINESS.  INSPECTION  HEATER TEST CARRIED OUT PER AMM 30-30-00-700-801, LEAK TEST CARRIED OUT PER AMM 34-11-00-700-801 AND AMM 34-11-00-700-802.
